zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A constructive proof of the Fefferman-Stein decomposition of BMO(R**n). (English) Zbl 0514.46018

MSC:
46E30Spaces of measurable functions
References:
[1]Calderón, A. P., An atomic decomposition of distributions in parabolicH p spaces.Adv. in Math., 25 (1977), 216–225. · Zbl 0379.46050 · doi:10.1016/0001-8708(77)90074-3
[2]Calderón, A. P. &Torchinsky, A., Parabolic maximal functions associated with a distribution.Adv. in Math., 16 (1975), 1–63. · Zbl 0315.46037 · doi:10.1016/0001-8708(75)90099-7
[3]Carleson, L., Two remarks onH 1 and BMO.Adv. in Math., 22 (1976), 269–277. · Zbl 0357.46058 · doi:10.1016/0001-8708(76)90095-5
[4]– An explicit unconditional basis inH 1.Bull. Sci. Math., 104 (1980), 405–416.
[5]Chang, S.-Y. &Fefferman, R., A continuous version of duality ofH 1 and BMO on the bidisc.Ann. of Math., 112 (1980), 179–201. · Zbl 0451.42014 · doi:10.2307/1971324
[6]Coifman, R. &Dahlberg, B., Singular integral charcterization of nonisotropicH p spaces and the F. and M. Riesz theorem.Proc. Symp. Pure Math., 35 (1979), 231–234.
[7]Coifman, R. &Weiss, G., Extensions of Hardy spaces and their use in analysis,Bull Amer. Math. Soc. 83 (1977), 569–645. · Zbl 0358.30023 · doi:10.1090/S0002-9904-1977-14325-5
[8]Fefferman, C. &Stein, E. M.,H p spaces of several variables,Acta Math., 129 (1972), 137–193. · Zbl 0257.46078 · doi:10.1007/BF02392215
[9]Gandulfo, A., Garcia-Cuerva, J. &Taibleson, M., Conjugate system characterization ofH 1: counter examples for the Euclidean plane and local fields.Bull. Amer. Math. Soc., 82 (1976), 83–85. · Zbl 0328.42012 · doi:10.1090/S0002-9904-1976-13969-9
[10]Janson, S., Characterization ofH 1 by singular integral transforms on martingales andR n .Math. Scand., 41 (1977), 140–152.
[11]Jones, P. W.,Constructions with functions of bounded mean oscillation. Ph.D. Thesis. University of California, 1978.
[12]–, Carleson measures and the Fefferman-Stein decomposition of BMO (R),Ann. of Math., 111 (1980), 197–208. · Zbl 0416.30030 · doi:10.2307/1971197
[13]Jones, P. W. L estimates for the ¯ problem in a half-plane. To appear in Acta Math.
[14]Stein, E. M.,Singular integrals and differentiability properties of functions. Princeton, 1970.
[15]Uchiyama, A., A constructive proof of the Fefferman-Stein decomposition of BMO on simple martingales. To appear in theProceedings of the conference in honor of Antoni Zygmund, held at the University of Chicago, 1981.